# SDR USAA990281

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23382
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Part time: 39,871 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A AREA OF CORROSION AT BS 344, LBL 50 TO RBL 10 CLIPNUT HOLES FLOORBEAM 'T' CAP. CORROSION TASK NR C53-107-02.  FABRICATED 'T' CAP REPAIR PER SRM 53-10-51.  (M)
